# SDR R61A201406230848

- Difficulty date: June 23, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD SERVICE DOOR DAMPENER IS CORRODED.  MAINTENANCE R & R FWD SERVICE DOOR DAMPENER IAW AMM 51-41-27.
